# SDR CWQR20130528034

- Difficulty date: May 28, 2013
- Submitted: May 29, 2013
- Operation: General aviation
- Aircraft: N397QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800144
- Aircraft time: 5,336 hours
- System (JASC): 4910 · APU Cowling/Containment
- Part: Tube
- Part number: 69553009
- Condition: Cracked
- Location: Apu Compartment
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION,  FOUND THIS TUBE ASSEMBLY, CRACKED 50 PERCENT AROUND THE FIREWALL BULKHEAD ATTACH FLANGE.  CRACK WAS FOUND RIGHT ON THE EDGE OF THE WELD BEAD.  THIS WAS REPLACED WITH A NEW TUBE. AN SCR HAS BEEN SUBMITTED UNDER SCR REPORT 659412.
